Alert archive / Montana / High Wind Warnings in 2007

High Wind Warning 16, NWS Great Falls, MT

November 3, 2007

NWS Great Falls, MT issued this high wind warning at Nov 3, 2007, 4:24 AM MDT. It took effect at Nov 3, 2007, 6:00 PM MDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 3, 2007, 4:24 AM MDT (10:24 UTC)
In effect from
Nov 3, 2007, 6:00 PM MDT
Expired
Nov 4, 2007, 9:11 AM MST
In force
16 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 031024
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
424 AM MDT SAT NOV 3 2007

.A COUPLE OF STRONG WEATHER DISTURBANCES WILL APPROACH MONTANA
DURING THE WEEKEND...BRINGING STRONG WINDS TO THE AREA. THESE
WINDS WILL CONTINUE THROUGH SUNDAY AS A COLD FRONT CROSSES THE
REGION.

MTZ012>014-044>046-049-050-031800-
/O.UPG.KTFX.HW.A.0016.071104T0000Z-071104T2200Z/
/O.NEW.KTFX.HW.W.0016.071104T0000Z-071104T2200Z/
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-
INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA...
LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD
424 AM MDT SAT NOV 3 2007

...HIGH WIND WARNING IN EFFECT FROM 6 PM MDT THIS EVENING TO 3 PM
MST SUNDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 PM MDT THIS EVENING TO
3 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WINDS WILL INCREASE ACROSS THE AREA THIS EVENING. SUSTAINED WINDS
OF 30 TO 40 MPH ARE POSSIBLE WITH GUSTS EXCEEDING 60 MPH. THE
STRONG WINDS WILL CONTINUE THROUGH SUNDAY MORNING BEFORE BEGINNING 
TO DECREASE DURING THE AFTERNOON.

TAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-031800-
/O.UPG.KTFX.HW.A.0016.071104T0000Z-071104T2200Z/
/O.EXB.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
424 AM MDT SAT NOV 3 2007

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MST SUNDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM MST SUNDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

STRONG WEST WINDS WILL CONTINUE ACROSS THE AREA THROUGH SUNDAY
AFTERNOON. SUSTAINED WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH
GUSTS EXCEEDING 70 MPH. THE STRONG WINDS SHOULD BEGIN TO DECREASE
LATE SUNDAY AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-048-031800-
/O.UPG.KTFX.HW.A.0016.071104T0000Z-071104T2200Z/
/O.EXT.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
424 AM MDT SAT NOV 3 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM MST SUNDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 PM MST SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG WEST WINDS OF 25 TO 40 MPH WILL CONTINUE ALONG WITH GUSTS
IN EXCESS OF 70 MPH. OCCSASIONAL GUSTS IN EXCESS OF 80 MPH ARE
ALSO POSSIBLE...ESPECIALLY IN PASSES AND ALONG RIDGE TOPS. THE
STRONG WINDS WILL BEGIN TO DECREASE BY LATE SUNDAY AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
4 follow-up statements
000 
WWUS75 KTFX 031754
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1154 AM MDT SAT NOV 3 2007

.A COUPLE OF STRONG WEATHER DISTURBANCES WILL APPROACH MONTANA
DURING THE WEEKEND...BRINGING STRONG WINDS TO THE AREA. THESE
WINDS WILL CONTINUE THROUGH SUNDAY AS A COLD FRONT CROSSES THE
REGION.

MTZ009-010-048-040400-
/O.CON.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
1154 AM MDT SAT NOV 3 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY FOR
THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY. 

STRONG WEST WINDS OF 25 TO 40 MPH WILL CONTINUE ALONG WITH GUSTS
IN EXCESS OF 70 MPH. OCCASIONAL GUSTS IN EXCESS OF 80 MPH ARE
ALSO POSSIBLE...ESPECIALLY IN PASSES AND ALONG RIDGE TOPS. THE
STRONG WINDS WILL BEGIN TO DECREASE BY LATE SUNDAY AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ012>014-044>046-049-050-040400-
/O.CON.KTFX.HW.W.0016.071104T0000Z-071104T2200Z/
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-
INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA...
LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD
1154 AM MDT SAT NOV 3 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING
TO 3 PM MST SUNDAY FOR PORTIONS OF NORTH CENTRAL MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING
TO 3 PM MST SUNDAY. 

WINDS WILL INCREASE ACROSS THE AREA THIS EVENING. SUSTAINED WINDS
OF 30 TO 40 MPH ARE POSSIBLE WITH GUSTS EXCEEDING 60 MPH. THE
STRONG WINDS WILL CONTINUE THROUGH SUNDAY MORNING BEFORE
BEGINNING TO DECREASE DURING THE AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 040318
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
918 PM MDT SAT NOV 3 2007

MTZ012>014-044>046-049-050-041130-
/O.CON.KTFX.HW.W.0016.000000T0000Z-071104T2200Z/
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-
INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA...
LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD
918 PM MDT SAT NOV 3 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY FOR 
PORTIONS OF NORTH CENTRAL MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY. 

WINDS WILL INCREASE ACROSS THE AREA THIS EVENING. SUSTAINED WINDS
OF 30 TO 40 MPH WITH GUSTS EXCEEDING 60 MPH ARE POSSIBLE. THE
STRONG WINDS WILL DECREASE SUNDAY AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-010-048-041130-
/O.CON.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
918 PM MDT SAT NOV 3 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY FOR 
THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY. 

STRONG WEST WINDS OF 25 TO 40 MPH WILL CONTINUE ALONG WITH GUSTS
IN EXCESS OF 70 MPH. AREAS WEST OF HIGHWAY 89 COULD SEE
OCCASIONAL GUSTS IN EXCESS OF 80 MPH...WITH EXPOSED LOCATIONS
THROUGH PASSES AND ALONG RIDGE TOPS POSSIBLY EXCEEDING 100 MPH AT
TIMES. THE STRONG WINDS WILL BEGIN TO DECREASE BY LATE SUNDAY
AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 041118
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
418 AM MST SUN NOV 4 2007

MTZ012>014-044>046-049-050-041800-
/O.CON.KTFX.HW.W.0016.000000T0000Z-071104T2200Z/
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-
INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA...
LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD
418 AM MST SUN NOV 4 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON FOR PORTIONS OF NORTH CENTRAL MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS EXCEEDING 60 MPH ARE
POSSIBLE. THE STRONG WINDS WILL DECREASE THIS AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-010-048-041800-
/O.CON.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
418 AM MST SUN NOV 4 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

STRONG WEST WINDS OF 25 TO 40 MPH WILL CONTINUE ALONG WITH GUSTS
IN EXCESS OF 70 MPH. AREAS WEST OF HIGHWAY 89 COULD SEE
OCCASIONAL GUSTS IN EXCESS OF 80 MPH...WITH EXPOSED LOCATIONS
THROUGH PASSES AND ALONG RIDGE TOPS POSSIBLY EXCEEDING 100 MPH AT
TIMES. THE STRONG WINDS WILL DECREASE THIS AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 041611
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
911 AM MST SUN NOV 4 2007

MTZ012>014-044>046-049-050-041715-
/O.CAN.KTFX.HW.W.0016.000000T0000Z-071104T2200Z/
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-
INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA...
LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD
911 AM MST SUN NOV 4 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

STRONG AND GUSTY WESTERLY WINDS HAVE DISSIPATED ACROSS NORTH
CENTRAL MONTANA. A SURFACE COLD FRONT MOVING THROUGH THE REGION IS
DISRUPTING THIS STRONG WESTERLY FLOW...HOWEVER NORTHERLY WIND
GUSTS ASSOCIATED WITH THE FRONTAL PASSAGE WILL BE EVIDENT THROUGH
THE EARLY AFTERNOON HOURS.

$$

MTZ009-010-048-041715-
/O.CAN.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
911 AM MST SUN NOV 4 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

STRONG AND GUSTY WESTERLY WINDS HAVE DISSIPATED THE ROCKY MOUNTAIN
FRONT. A SURFACE COLD FRONT MOVING THROUGH THE REGION IS
DISRUPTING THIS STRONG WESTERLY FLOW...HOWEVER NORTHERLY WIND
GUSTS ASSOCIATED WITH THE FRONTAL PASSAGE WILL BE EVIDENT DURING
THE NEXT SEVERAL HOURS.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 3, 3:48 AM MDT, 36 minutes earlier.

Area forecast discussion, Nov 3, 3:48 AM MDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
348 AM MDT SAT NOV 3 2007

.DISCUSSION...

TODAY THROUGH MONDAY...DRY NORTHWEST FLOW ALOFT OVER THE AREA
TODAY. GOOD MIXING TODAY SHOULD HELP ALLOW TEMPERATURES TO BE A
FEW DEGREES WARMER THAN FRIDAY HIGHS. A TIGHT SURFACE GRADIENT
CONTINUES TO CONTRIBUTE TO STRONG WINDS ALONG THE ROCKY MOUNTAIN
FRONT AND ADJACENT PLAINS. WILL ALLOW THE HIGH WIND WARNING TO
CONTINUE. THE SURFACE GRADIENT BECOMES EVEN TIGHTER TONIGHT AS A
DEEP SURFACE LOW MOVES ACROSS SOUTHERN CANADA AND INTO NORTHEAST
MONTANA. HAVE UPGRADED THE HIGH WIND WATCH TO A WARNING TONIGHT
FOR PORTIONS OF NORTH CENTRAL MONTANA. SHORTWAVE ENERGY DROPS OUT
OF CANADA AND ACROSS THE AREA SUNDAY. AN ASSOCIATED COLD FRONT
WILL MOVE ACROSS THE AREA BRINGING SCATTERED RAIN AND SNOW AND
COOLER TEMPERATURES. BY MONDAY AN UPPER RIDGE BUILDS OVER THE WEST
COAST WITH DRY NORTHWEST FLOW ALOFT OVER MONTANA. TEMPERATURES
WILL BE ABOVE SEASONAL AVERAGES TODAY BEFORE FALLING TO NEAR OR
SLIGHTLY BELOW SEASONAL AVERAGES SUNDAY AND MONDAY. EMANUEL

MONDAY NIGHT THROUGH THURSDAY NIGHT...A RATHER WINDY PERIOD OF
WEATHER EXPECTED DURING THIS TIME...ESPECIALLY OVER NORTH CENTRAL
MONTANA. WITH A BRISK WEST TO NORTHWEST FLOW ALOFT RESIDING OVER THE
REGION DURING THIS TIME...EXPECT WEAK UPPER LEVEL DISTURBANCES TO
MOVE SOUTH OUT OF ALBERTA...AND THEN ACROSS CENTRAL/EASTERN MONTANA.
AS A RESULT...AS THE DISTURBANCES MOVE THROUGH...EXPECT A SMALL
CHANCE FOR SHOWERS OVER THE WESTERN MOUNTAINS...WITH MOSTLY DRY
CONDITIONS OVER THE PLAINS AND MUCH OF SOUTHWEST MONTANA. IT WILL
BE WINDY THOUGH...ESPECIALLY OVER THE FRONT RANGE OF THE ROCKIES
AND THE ADJACENT PLAINS TUESDAY THROUGH WEDNESDAY. AFTERNOON
TEMPERATURES WILL GENERALLY BE SLIGHTLY ABOVE NORMAL FOR THE
MIDDLE PORTION OF NEXT WEEK. OVERNIGHT LOWS WILL GENERALLY BE NEAR
NORMAL...EXCEPT NEAR THE FRONT RANGE OF THE ROCKIES...WHERE
BREEZY CONDITIONS OVERNIGHT WILL ALLOW FOR SLIGHTLY ABOVE NORMAL
TEMPERATURES. BRUSDA

FRIDAY AND SATURDAY...MODELS IN BETTER AGREEMENT WITH A SERIES
OF DISTURBANCE FLOWING THROUGH A WESTERLY FLOW ALOFT. INCREASED
PRECIPITATION CHANCES CLOSER TO CLIMATOLOGY. TEMPERATURES ARE
EXPECTED TO BE NEAR SEASONAL AVERAGES. SAUCIER

&&

.AVIATION...
UPDATED 0455Z.
NORTHWESTERLY FLOW ALOFT WILL CONTINUE OVER NORTH CENTRAL AND
SOUTHWEST MONTANA TONIGHT AND SATURDAY. SOUTHWEST TO WEST SURFACE
WINDS WILL CONTINUE TO INCREASE AS A LOW PRESSURE TROUGH DEVELOPS
EAST OF THE CONTINENTAL DIVIDE AND DOWNSLOPE PRESSURE GRADIENTS
TIGHTEN. LOCALLY STRONG WIND GUSTS OF 40 TO 50 KNOTS ARE EXPECTED
ALONG THE ROCKY MOUNTAIN FRONT DURING THIS PERIOD. BROKEN MID TO
HIGH LEVEL CLOUDS ARE EXPECTED ACROSS THE REGION WITH VFR CONDITIONS
PREVAILING. MPJ

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  60  42  50  22 /   0   0  20  30
CTB  54  38  45  20 /   0   0  20  20
HLN  58  37  50  25 /   0  10  30  30
BZN  60  26  54  25 /   0   0  10  30
WEY  44  24  42  21 /   0   0  10  10
DLN  55  32  53  27 /   0   0  10  10
HVR  61  39  45  22 /   0   0  20  10
LWT  57  37  47  24 /   0   0  20  30

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 6 PM MDT THIS EVENING TO 3 PM MST SUNDAY
FOR MTZ012>014-044>046-049-050.

HIGH WIND WARNING UNTIL 3 PM MST SUNDAY FOR MTZ009-010-048.

&&

SHORT TERM...EMANUEL
LONG TERM...BRUSDA/SAUCIER
AVIATION...MPJ

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 2, 11:19 PM MDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREAT FALLS MT
1119 PM MDT FRI NOV 2 2007

MTZ009-048-031200-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
1119 PM MDT FRI NOV 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TONIGHT

A HIGH WIND WARNING REMAINS IN EFFECT FOR THE ROCKY MOUNTAIN
FRONT UNTIL 6 AM MDT SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER WEATHER DISTURBANCE WILL APPROACH MONTANA SATURDAY
AFTERNOON...BRINGING VERY WINDY CONDITIONS TO THE REGION. A HIGH
WIND WATCH REMAINS IN EFFECT FOR THE AREA FROM SATURDAY EVENING
THROUGH SUNDAY AFTERNOON. SUSTAINED WINDS OF 30 TO 40 MPH...WITH
GUSTS OVER 85 MPH WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ010-012>014-044>046-049-050-031200-
EASTERN GLACIER-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-
1119 PM MDT FRI NOV 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT IS
LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WEATHER DISTURBANCE WILL APPROACH MONTANA SATURDAY
AFTERNOON...BRINGING VERY WINDY CONDITIONS TO THE REGION. A HIGH
WIND WATCH REMAINS IN EFFECT FOR THE AREA FROM SATURDAY EVENING
THROUGH SUNDAY AFTERNOON. SUSTAINED WINDS OF 30 TO 40 MPH...WITH
GUSTS OVER 60 MPH WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-011-015-047-051>055-031200-
BEAVERHEAD-HILL-MADISON-BLAINE-FERGUS-JEFFERSON-BROADWATER-
MEAGHER-GALLATIN-
1119 PM MDT FRI NOV 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Nov 3, 2:33 AM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
233 AM MDT SAT NOV 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     NON-TSTM WND GST 3 SW CUT BANK           48.60N 112.38W
11/02/2007  M58 MPH          GLACIER            MT   OFFICIAL NWS OBS

            58 MPH PEAK WIND GUST AT THE CUT BANK AIRPORT.

&&

BRUSDA

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 9:44 PM MDTHigh Wind WarningTFX36 hr

Nearby

High Wind Warnings in Montana, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.